# SDR 00FDEA00790

- Difficulty date: November 25, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING GEAR HANDLE OFF POSITION RED DOOR LIGHT AND RIGHT MAIN GEAR DOOR LIGHT ILLUM.  CLEANED RM GEAR DOOR SWITCH PER STANDARD MAINTENANCE PRACTICES.  ALL IND NORMAL, PER FEC B727 MM 32-62-011-5.
